MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ICESEED 1.5 CX 90 DEGREES CRYOABLATION NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BOSTON SCIENTIFIC CORPORATION ICESEED 1.5 CX 90 DEGREES CRYOABLATION NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number H7493967433170
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the frost occurred on the shaft of the needle.An iceseed 1.5 cx 90 degrees cryoablation needle was chosen for a cryoablation procedure to treat a nerve for pain management.During the first freezing cycle, frost was observed on the iceseed 1.5 cx 90 degrees cryoablation needle and the frost was touching the patient's skin.The physician applied saline to the area to dissolve the ice, and the patient's skin did not appear to be affected by the event.The procedure was completed with the original device and frost was not observed again on the shaft of the needle.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product investigation results: the device involved in this event was not returned for analysis.However, during good faith effort (gfe) communications, a photo of the needles in use at the time of the irregular ice formation during the procedure was submitted from the user.One of the needles used in the photo does appear to have frost forming on the needle shaft.The reported event was confirmed via the photographic evidence.

Brand Name
ICESEED 1.5 CX 90 DEGREES CRYOABLATION NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23148522
Report Number2124215-2025-67355
Device Sequence Number9937656
Product Code GEH
UDI-Device Identifier00191506032692
UDI-Public(01)00191506032692(17)260519(10)36156181
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Model NumberH7493967433170
Device Catalogue NumberH7493967433170
Device Lot Number0036156181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/30/2025
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown